MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 48IN 3-0 D/A MH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 48IN 3-0 D/A MH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number D5636
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What was the procedure? could you please confirm if the suture broke or the issue was that suture was fragile without any breakage? what is the event day and procedure date? what is the lot number? could you please confirm device's availability? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date; a suture was used.During the procedure, the suture broke easily.There were no adverse patient consequences reported.Additional information was requested.

Brand Name
PRLNE BLU 48IN 3-0 D/A MH
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10560241
Report Number2210968-2020-07141
Device Sequence Number19590263
Product Code GAW
UDI-Device Identifier10705031025592
UDI-Public10705031025592
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD5636
Device Catalogue NumberD5636
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2020
Initial Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1